A 28-year-old female asked:
It is okay to stop prednisone after three days. it was prescribed for allergy to azithromycin which i took for 5 days. it makes me have high anxiety. ?
1 doctor answer • 2 doctors weighed in
Dermatology 16 years experience
You can stop: Yes you can stop. It's mainly given for symptom control. If the side effects are worse than your allergy symptoms I would stop.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated May 29, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.